Arkansas, 2018Tornadoes and Damaging Winds in Arkansas, April 13 to 14, 2018
April 13 to 14, 2018 · NWS JAN · 9 events in 2 counties and zones
During the evening hours of Friday, April 13th, scattered supercells developed across northeast Louisiana within the broad warm sector of a strong surface cyclone centered near the Kansas/Nebraska border. These storms exhibited rotation almost immediately, and began producing tornadoes across northern Louisiana.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $932,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the evening hours of Friday, April 13th, scattered supercells developed across northeast Louisiana within the broad warm sector of a strong surface cyclone centered near the Kansas/Nebraska border. These storms exhibited rotation almost immediately, and began producing tornadoes across northern Louisiana. Two tornadoes occurred in the NWS Jackson forecast area in association with a cell that tracked from near Rayville, LA north northeastward along the Boeuf River. These storms also produced strong wind as they continued into southeast Arkansas. Overnight, as the cold front associated with the storm system began to advance eastward, a quasi-linear convective system developed over the ArkLaTex and advanced eastward. These storms reached the western portion of the NWS Jackson forecast area after 2:30 am on Saturday, April 14th. Six tornadoes occurred during the early morning hours across southeast Arkansas and northeast Louisiana in association with this line of storms. The storms continued to produce damaging straight-line winds, knocking down trees and power lines in many areas, through the morning hours as it continued eastward into Mississippi. A few additional tornadoes also developed along the line, including one in Flowood, one near Noxapater, one in western Lamar County, and an EF2 tornado in Meridian.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Apr 13, 6:13 PM CST, 40 minutes earlier.
Area forecast discussion, Apr 13, 6:13 PM CST, 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
713 PM CDT Fri Apr 13 2018
...SEVERE STORMS AND FLASH FLOODING TONIGHT THROUGH SATURDAY...
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
Ceilings will steadily lower this evening in advance of a cold
front moving in from the west. As thunderstorms increase, MVFR/IFR
conditions will develop and linger for a few hours as storms
slowly move through. Post storm showers will keep conditions at
MVFR, but improving conditions will be seen thereafter as the
front moves through. Southerly winds ahead of the boundary will
generally range from 10 to 20 knots with gusts 30 to 35 knots./26/
&&
.DISCUSSION...
Tonight through Saturday night...
Satellite imagery and RAP analysis shows a digging trough exiting
out of the Desert Southwest and into the Southern Plains with large
scale ascent overspreading a large portion of the Great
Plains/Midwest. This trough and associated closed mid/upper-level
low and strong cold front will be the driver for the expected severe
weather tonight through Saturday. Dry weather will persist across
the vast majority of the ArkLaMiss the rest of this afternoon into
the early evening hours. As previously mentioned yesterday, guidance
has continued to hone in on the slower timing with ongoing
convection over the ArkLaTex progged to enter the Delta between 10pm
and midnight.
Severe threat tonight: deep layer shear of 40-50kts, strong 0-1km
shear and helicity, and ample SBCAPE up to 1500 J/kg will support
all modes of severe weather as convection enters the Delta. 12z hi-
res CAM guidance has come into better agreement with respect to
convective evolution with a slow moving broken line of storms being
the primary storm mode. Potential will also exist for
discrete/scattered supercells ahead of the line with embedded
supercell structures in the line itself. Given the aforementioned
environment, all modes of severe weather including tornadoes, some
of which could be strong, hail up to golf ball size, and damaging
winds up to 70mph are expected. The greatest potential for a strong
tornado will be with any discrete supercells ahead of the line.
There is also indication that the northern portion of the line could
accelerate along and north of the Hwy 82 corridor with an associated
damaging wind threat extending slightly further east. This
convection will be aided by a surge of 850mb ThetaE, however the
ThetaE minimum in its wake will also help to limit eastward
progression overnight. Given the slow progression, expect
convection to be located in the vicinity of a line from Grenada to
Natchez by sunrise Saturday morning. After collaboration with
SPC, the ongoing enhanced risk appears well placed and the only
changes will be to update the timing to reflect the slower
solution.
Severe threat Saturday: the slower timing will allow for severe
storms to persist through the day Saturday with convection located
in the vicinity of the aforementioned line by sunrise. A ThetaE
minimum will be located ahead of the ongoing line of storms during
the early morning hours, however another surge of higher ThetaE air
(upwards of 340 K) and renewed ascent will quickly overspread south
and east portions of Mississippi by the mid morning hours. This will
help to reinvigorate convection with the severe threat quickly
increasing. Multiple hi-res CAM families indicate the potential for
discrete/scattered supercell development ahead of the line during
the mid to late morning hours roughly along and southeast of the
Natchez Trace corridor. The environment will remain very favorable
for severe weather with a stout 50 to near 60kt low-level jet in
place which will help to enhance/enlarge hodographs. Once again, all
modes of severe weather including tornadoes, some of which could be
strong, hail up to golf ball size and damaging winds up to 70mph are
expected. These storms are progged to congeal into a broken line by
the early afternoon hours before finally exiting the area into
Alabama by late afternoon/early evening. The ongoing enhanced area
is also well placed to cover the threat with the only changes to
update the timing.
Flash flooding threat: anomalous deep moisture and multiple surges
of 850mb ThetaE will combine with slow moving/training storms
with high precipitation rates and will result in widespread 3-5"
of rainfall with locally higher amounts. This will lead to flash
flooding concerns across the ArkLaMiss tonight through Saturday.
There are two main areas of focus for the heaviest rainfall, the
first is tonight over northwest portions of the Delta generally
along and northwest of a line from Richland Parish to Sunflower
County. Strong consideration was given to upgrading this area to a
significant threat in the HWO/graphics, however guidance has
struggled spatially with the exact placement of highest totals so
held off on any upgrades for now. The second area of concern will
be Saturday along and east of a line from Brookhaven to Columbus.
After collaborating with WPC and neighboring offices, a portion of
this area will be added to a moderate risk for excessive
rainfall. A significant threat for flash flooding was also
considered for this area but once again, spatial uncertainties
with exact placement of the higher amounts precluded an upgrade
with this forecast issuance. However, if confidence in placement
of a swath of higher totals becomes apparent an upgrade to the
HWO/graphics could be needed later tonight.
Storms and rain should slowly exit the area into Alabama by late
afternoon to early evening on Saturday. Cooler and drier air will
advect in behind the cold frontal passage with low temperatures
dropping off into the low to mid 40s across much of the area by
Sunday morning. /TW/
Sunday through next Thursday:
Overall in the wake of the significant cold front & severe weather,
expect much cooler and drier conditions. As the cold front &
longwave trough digs through the region on Sunday morning, expect
continued cold air advection and some cloud lingering over the east-
northeastern areas on Sunday. Due to colder thermal profiles, highs
will only reach the mid 50s-low 60s. This is some 15-20 degrees
below normal and could reach the top 5 coolest high temperatures for
Sunday.
As strong surface high builds into the region and troughing builds
to the east, expect lows to fall well below normal into the mid-
upper 30s (~15 degrees below normal) and possibly into the top 5
coolest low temperatures. In addition, if the gradient can be a
little lighter, we may be able to get some patchy frost. This would
mainly be confined along and north of I-20 and east of I-55. For
now, due to some gradient & winds around, will only mention in the
weather grids but hold off on anything in the HWO/graphics. But will
monitor trends as we go forward. As the surface high and mid-level
ridging build into the area by early-mid week (Tuesday-Thursday),
expect efficient mixing and warmer temperatures. We could warm well
into the mid-upper 70s to near low 80s by midweek. In addition, a
weak cold front will move through the region on Wednesday but with
limited moisture (PWs only around an inch to an inch and a quarter_
only a few showers & increasing clouds may be possible. Capped off
PoPs at slight chance as it moves through on Wednesday. As the
trough digs to our northeast & weak frontal boundary moves through
on Wednesday, expect surface ridging to build in the wake and clouds
to clear out. Due to slightly cooler thermal profiles, expect
temperatures to be slightly cooler but still near normals. /DC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 69 72 43 58 / 44 5 1 0
Meridian 68 75 46 61 / 85 9 1 0
Vicksburg 67 70 42 59 / 22 4 1 0
Hattiesburg 70 76 48 63 / 83 6 0 0
Natchez 66 71 41 60 / 28 2 0 0
Greenville 65 69 42 55 / 19 3 1 0
Greenwood 67 70 42 55 / 34 5 1 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Saturday evening for MSZ018-019-
025>066-072>074.
Wind Advisory until 10 PM CDT this evening for MSZ018-019-025-
026-034-035-040-041.
LA...Flash Flood Watch through Saturday evening for LAZ007>009-015-
016-023>026.
Wind Advisory until 10 PM CDT this evening for LAZ007>009-015.
AR...Flash Flood Watch through Saturday evening for ARZ074-075.
Wind Advisory until 10 PM CDT this evening for ARZ074-075.
&&Hazardous weather outlook, Apr 13, 2:04 PM CST, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
304 PM CDT Fri Apr 13 2018
ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-041-142015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Bolivar-Sunflower-Leflore-Washington-Humphreys-Sharkey-
304 PM CDT Fri Apr 13 2018
This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.
.DAY ONE...Tonight and Saturday
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...This afternoon through Saturday
Severe storms capable of damaging winds up to 70 mph, golfball
sized hail and tornadoes are expected tonight into early Saturday
along and ahead of a cold front that will be moving across the
region. A strong tornado or two cannot be ruled out.
https://www.weather.gov/images/jan/graphicast/image1.png)
FLOODING
THREAT...Elevated
TIMING...This afternoon through Saturday
Widespread rain of three to five inches with locally higher
amounts is expected to lead to flash flooding tonight into
Saturday.
https://www.weather.gov/images/jan/graphicast/image2.png)
NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through the remainder of this afternoon
Sustained winds of 20 to 30 mph with occasional gusts 35 to 40
mph are expected this afternoon and evening.
(https://www.weather.gov/images/jan/graphicast/image3.png)
.DAYS TWO THROUGH SEVEN...Saturday night through Thursday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through Saturday.
LAZ016-023-025-MSZ026-027-030>033-036-038>040-042-044>047-049>052-
054>058-062>066-072>074-142015-
Madison LA-Franklin LA-Tensas-Grenada-Carroll-Clay-Lowndes-
Choctaw-Oktibbeha-Holmes-Winston-Noxubee-Issaquena-Yazoo-Leake-
Neshoba-Kemper-Warren-Rankin-Scott-Newton-Lauderdale-Copiah-
Simpson-Smith-Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
304 PM CDT Fri Apr 13 2018
This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, south central Mississippi, and southeast
Mississippi.
.DAY ONE...Tonight and Saturday
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...This afternoon through Saturday
Severe storms capable of damaging winds up to 70 mph, golfball
sized hail and tornadoes are expected tonight into early Saturday
along and ahead of a cold front that will be moving across the
region. A strong tornado or two cannot be ruled out.
https://www.weather.gov/images/jan/graphicast/image1.png)
FLOODING
THREAT...Elevated
TIMING...This afternoon through Saturday
Widespread rain of three to five inches with locally higher
amounts is expected to lead to flash flooding tonight into
Saturday.
https://www.weather.gov/images/jan/graphicast/image2.png)
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Through the remainder of this afternoon
Occasional wind gusts up to 30 mph are expected this afternoon
and evening.
(https://www.weather.gov/images/jan/graphicast/image3.png)
.DAYS TWO THROUGH SEVEN...Saturday night through Thursday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through Saturday.
LAZ024-026-MSZ028-029-037-043-048-053-059>061-142015-
Catahoula-Concordia-Montgomery-Webster-Attala-Madison MS-Hinds-
Claiborne-Jefferson-Adams-Franklin MS-
304 PM CDT Fri Apr 13 2018
This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
southwest Mississippi.
.DAY ONE...Tonight and Saturday
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...This afternoon through Saturday
Severe storms capable of damaging winds, hail and tornadoes are
expected tonight into early Saturday along and ahead of a cold
front that will be moving across the region.
https://www.weather.gov/images/jan/graphicast/image1.png)
FLOODING
THREAT...Elevated
TIMING...This afternoon through Saturday
Widespread rain of three to five inches with locally higher
amounts is expected to lead to flash flooding tonight into
Saturday.
https://www.weather.gov/images/jan/graphicast/image2.png)
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Through the remainder of this afternoon
Occasional wind gusts up to 30 mph are expected this afternoon
and evening.
(https://www.weather.gov/images/jan/graphicast/image3.png)
.DAYS TWO THROUGH SEVEN...Saturday night through Thursday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through Saturday.
1
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.
*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.
*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
https://www.weather.gov/jan/safe
Latest Weather Briefing...
https://www.weather.gov/jan/weather_briefing
Find NWS JAN on Facebook...
https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
https://www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
Storm Prediction Center (SPC)...
www.spc.noaa.gov/
Meso Analysis...
www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
www.spc.noaa.gov/products/outlook/
Storm Reports...
www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...
Current Watches and Warnings...
https://www.weather.gov/jan/safe_HeavyRain
Observed Precipitation Images...
https://www.weather.gov/jan/precipmaps
River Forecast Center...
https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
Thunderstorm Wind, Ashley
- When
- April 13, 6:53 PM CST
- Where
- Ashley County, 3.49 mi SSE of South Crossett
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Social Media
- Coordinates
- 33.071, -91.954
Trees were blown down along County Road 3.
Thunderstorm Wind, Ashley
- When
- April 13, 9:28 PM CST to 9:30 PM CST
- Where
- Ashley County, 2.95 mi E of Wilmot to 3.07 mi ENE of Wilmot
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $130,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.055, -91.529
A swath of damaging winds occurred across eastern Ashley County near Ashley County Road 38. Power poles were snapped, roof damage occurred to a church, the steeple of the church was toppled. There was also damage to a portable building near the church where it was slid off of its bricks.
Tornado, Ashley
- When
- April 14, 1:42 AM CST to 1:47 AM CST
- Where
- Ashley County, 0.43 mi WSW of White to 2.29 mi ENE of White
- Rating
- EF1
- Path length
- 2.72 mi
- Path width
- 600 yd
- Property damage
- $110,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.017, -92.007
This tornado originated in a flooded lowland over the Casey Jones Wildlife Management Area. The beginning point is estimated due to a lack of road access. The tornado tracked eastward across Ashley County roads 211, 703, 205, 3, 201, 202, and 2. Along its path, the tornado produced prolific tree damage, with many large uprooted and some snapped trees. A few homes were damaged by fallen trees, some significantly, and a few also sustained shingle damage. The tornado ended in a wooded area north of Ashley County Road 2 and south of Ashley County Road 229. Maximum estimated wind speed was 100 mph.
Tornado, Ashley
- When
- April 14, 1:53 AM CST to 1:58 AM CST
- Where
- Ashley County, 3.43 mi S of Bovine to 3.88 mi SE of Crossett Muni Arpt
- Rating
- EF1
- Path length
- 4.05 mi
- Path width
- 300 yd
- Property damage
- $60,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.120, -91.896
The tornado began near the intersection of Ashley County Road 7 E and Ashley Co Road 7 South and tracked east northeastward. It reached peak intensity as it moved across Ashley County Road 23, where a significant number of trees were uprooted and a few were snapped. The tornado then began to roughly parallel US 82 from Ashley County Road 149 eastward to Ashley County Road 24. It lifted near Hanks Creek just north of US 82 before reaching US 425. There was also some structural damage to small sheds along the path. Maximum estimated wind speed was 100 mph.
Thunderstorm Wind, Ashley
- When
- April 14, 2:00 AM CST
- Where
- Ashley County, 1.35 mi ENE of Fountain Hill
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 33.360, -91.860
Trees and power lines were blown down along Highway 160.
Thunderstorm Wind, Ashley
- When
- April 14, 2:00 AM CST
- Where
- Ashley County, 2.7 mi SE of Bovine
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 33.140, -91.870
Trees and power lines were blown down along Ashley 17 near Highway 305.
Tornado, Ashley
- When
- April 14, 2:22 AM CST to 2:27 AM CST
- Where
- Ashley County, 2.28 mi S of Montrose to 2.36 mi E of Montrose
- Rating
- EF2
- Path length
- 3.43 mi
- Path width
- 700 yd
- Continued into
- Chicot, Ar (JAN)
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.267, -91.502
The tornado began along US 165 between Portland and Montrose, where a few older utility poles were damaged and moved northwest across open fields, damaging additional utility poles along Ashley County Road 54. The tornado crossed US 82 near the Ashley/Chicot County line. At this location, the top of a silo was removed and the structure was bent, two homes sustained exterior damage with one losing a large amount of roofing material, a travel trailer was destroyed, and a couple of businesses sustained relatively minor structural damage. The tornado reached its peak intensity near this location, where two sets of wooden transmission poles were snapped as well as around 15 power poles. There was also considerable tree damage in the area. The tornado continued across Shelton Turner Road, where a home and mobile home sustained damage. The tornado crossed AR Highway 293, Slaughter Road, Beavers Road, and Lingo Road before lifting in west central Chicot County. Maximum estimated wind speed was 115 mph. Total path length was just under nine miles.
Tornado, Chicot
- When
- April 14, 2:27 AM CST to 2:34 AM CST
- Where
- Chicot County, 3.41 mi W of Cosgrove to 1.06 mi W of Ashton
- Rating
- EF1
- Path length
- 5.45 mi
- Path width
- 500 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.301, -91.459
The tornado began along US 165 between Portland and Montrose, where a few older utility poles were damaged and moved northwest across open fields, damaging additional utility poles along Ashley County Roadd 54. The tornado crossed US 82 near the Ashley/Chicot County line. At this location, the top of a silo was removed and the structure was bent, two homes sustained exterior damage with one losing a large amount of roofing material, a travel trailer was destroyed, and a couple of businesses sustained relatively minor structural damage. The tornado reached its peak intensity near this location, where two sets of wooden transmission poles were snapped. There was also considerable tree damage in the area. The tornado continued across Shelton Turner Road, where a home and mobile home sustained damage. The tornado crossed AR Highway 293, Slaughter Road, Beavers Road, and Lingo Road before lifting in west central Chicot County. Maximum estimated wind speed was 115 mph in Ashley County. Total path length of the tornado was just under nine miles and the max width was 700 yards.
Thunderstorm Wind, Chicot
- When
- April 14, 2:39 AM CST
- Where
- Chicot County, 0.58 mi W of Myrtle Grove
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.300, -91.280
Large tree branches were blown down along US Highway 65.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Louisiana, April 13 to 14, 20181 death · $8.9 million · EF2 · 27 events
- Tornadoes and Hail in Arkansas, April 13, 20184 injured · $639,000 · EF2 · 10 events
- Blizzard and Hail in Nebraska, April 13 to 14, 20181 death · $50,000 · 0.75 in hail · 28 events
- Tornadoes and Flash Flooding in Missouri, April 13, 2018$440,000 · EF2 · 25 events
- Tornadoes and Damaging Winds in Arkansas, April 13 to 14, 2018$295,000 · EF2 · 10 events
- Blizzard in Minnesota, April 13 to 15, 20181 death · 8 events
- Tornadoes and Flash Flooding in Arkansas, April 13 to 14, 2018$486,000 · EF1 · 38 events
- Hail and Damaging Winds in Iowa, April 13, 2018$1.3 million · 1.75 in hail · 39 events
- Blizzard and Winter Storm in Wisconsin, April 13 to 16, 2018$1.6 million · 33 events
- Blizzard and Winter Storm in Nebraska, April 13 to 14, 2018$2.2 million · 16 events
- Hail and Damaging Winds in Texas, April 13, 2018$26,000 · 2 in hail · 95 events
- Tornadoes and Flash Flood in Louisiana, April 13 to 14, 2018$356,000 · EF1 · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 748501, 748527, 745801, 745802, 745806, 747768, 745803, 745804, 747778.